MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 180-GRAM CEMENT CARTRIDGE WITH BREAKAWAY FEMORAL NOZZLE; MIXER, CEMENT, FOR CLINICAL USE

STRYKER INSTRUMENTS-KALAMAZOO 180-GRAM CEMENT CARTRIDGE WITH BREAKAWAY FEMORAL NOZZLE; MIXER, CEMENT, FOR CLINICAL USE
Catalog Number 0206530000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Extravasation (1842)
Date of Event 05/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device not available for return.
 
Event or Problem Description
It was reported that during the procedure, the device shattered.Medical intervention to remove the cement that had already been injected was necessary.The procedure was successfully completed after obtaining a new device.No further adverse consequences were reported.
 
Additional Manufacturer Narrative
Correction: b2.This correction is being filed to update outcomes attributed to the adverse event.
 
Event or Problem Description

Brand Name
180-GRAM CEMENT CARTRIDGE WITH BREAKAWAY FEMORAL NOZZLE
Common Device Name
MIXER, CEMENT, FOR CLINICAL USE
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key7678910
Report Number0001811755-2018-01150
Device Sequence Number645737
Product Code JDZ
UDI-Device Identifier34546540857881
UDI-Public34546540857881
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0206530000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/13/2018
Supplement Date Received by Manufacturer11/28/2020
Initial Report FDA Received Date07/11/2018
Supplement Report FDA Received Date11/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;